Skip to Content

If I just had cataract surgery in the past six months, should I stop taking Clear Eyes?

Responses (1)

DzooBaby 8 Mar 2013

Yes, you need to quit using Clear Eyes. Did your ophthalmologist tell you to use these drops? Normally ophthalmologists do not like these kinds of drops because they constrict blood vessels and there by restrict blood flow to the eye which can impair healing. Plus, they cause rebound redness when you stop using them especially if you have been using them for more than a few days. If your eyes are dry or itching, you should use artificial tears. They help keep the eyes moist and they help with allergies by diluting pollens affecting the eyes. If you are still having problems, consult your ophthalmologist.

yeah123 8 Mar 2013

Alright, thanks for the info !

yeah123 8 Mar 2013

My ophthalmologist did not tell me to use these, I use them for very bad allergy reactions. I rub my eyes continuously a lot, and therefore makes them very red. How long should i wait for my eyes to heal before i can begin to use clear eyes again?

DzooBaby 8 Mar 2013

You should not use Clear Eyes on a regular basis. If you have allergies, ask your ophthalmologist for something. There are better prescription eye drops for allergies that wont cause harm and rebound redness. Clear Eyes is actually causing your eyes to stay red because of the rebound effect.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions